# SDR CA061218008

- Difficulty date: December 16, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 16,308 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Sleeve
- Part number: 05K21108
- Condition: Damaged
- Location: Cylinder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OIL WAS NOTED ON THE BOTTOM COWL OF ENGINE. UPON CLOSER INSPECTION,  NR 4 CYLINDER WAS FOUND TO BE WET AT THE CYLINDER TO HEAD FLANGE. AFTER CLEANING, OIL WAS SEEN TO BE SEEPING FROM FLANGE AREA. THERE WAS NO VISIBLE CRACK SO DYE PENETRANT WAS CARRIED OUT, AT THIS TIME A PINHOLE WAS REVEALED. COMPRESSION WAS GOOD DURING THE INSPECTION, THE JUG WAS CHANGED OUT FOR A NEW ONE. (TC NR 20061218008)
